# SDR 97ZZZX1943

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 792221
- Condition: Cracked
- Location: Shank
- Part time: 14,911 hours
- Component: SFA13M10A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAJOR INSPECTION DYE CHECK, AN INDICATION WAS DETECTED IN THE BLADE SHANK FILLET RADIUS.  THE INDICATION IS CIRCUMFERENTIALLY LOCATED APPROXIMATELY 135 DEGREES FROM THE BLADE PIN, ON THE FACE SIDE.  THE SHAPE OF THE INDICATION IS RECTANGULAR, WITH HALF OF IT LOCATED IN THE FILLET RADIUS, AND HALF ON THE SHANK OUTSIDE DIAMETERS, WITH BOTH HALVES CONNECTED AT EACH END.
